A solvability criterion for finite groups related to character degrees
Czechoslovak Mathematical Journal, Tome 70 (2020) no. 4, pp. 1205-1209
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $m>1$ be a fixed positive integer. In this paper, we consider finite groups each of whose nonlinear character degrees has exactly $m$ prime divisors. We show that such groups are solvable whenever $m>2$. Moreover, we prove that if $G$ is a non-solvable group with this property, then $m=2$ and $G$ is an extension of ${\rm A}_7$ or ${\rm S}_7$ by a solvable group.
Let $m>1$ be a fixed positive integer. In this paper, we consider finite groups each of whose nonlinear character degrees has exactly $m$ prime divisors. We show that such groups are solvable whenever $m>2$. Moreover, we prove that if $G$ is a non-solvable group with this property, then $m=2$ and $G$ is an extension of ${\rm A}_7$ or ${\rm S}_7$ by a solvable group.
DOI :
10.21136/CMJ.2020.0440-19
Classification :
20C15, 20D10
Keywords: non-solvable group; solvable group; character degree
Keywords: non-solvable group; solvable group; character degree
@article{10_21136_CMJ_2020_0440_19,
author = {Miraali, Babak and Robati, Sajjad Mahmood},
title = {A solvability criterion for finite groups related to character degrees},
journal = {Czechoslovak Mathematical Journal},
pages = {1205--1209},
year = {2020},
volume = {70},
number = {4},
doi = {10.21136/CMJ.2020.0440-19},
mrnumber = {4181809},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0440-19/}
}
TY - JOUR AU - Miraali, Babak AU - Robati, Sajjad Mahmood TI - A solvability criterion for finite groups related to character degrees JO - Czechoslovak Mathematical Journal PY - 2020 SP - 1205 EP - 1209 VL - 70 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0440-19/ DO - 10.21136/CMJ.2020.0440-19 LA - en ID - 10_21136_CMJ_2020_0440_19 ER -
%0 Journal Article %A Miraali, Babak %A Robati, Sajjad Mahmood %T A solvability criterion for finite groups related to character degrees %J Czechoslovak Mathematical Journal %D 2020 %P 1205-1209 %V 70 %N 4 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2020.0440-19/ %R 10.21136/CMJ.2020.0440-19 %G en %F 10_21136_CMJ_2020_0440_19
Miraali, Babak; Robati, Sajjad Mahmood. A solvability criterion for finite groups related to character degrees. Czechoslovak Mathematical Journal, Tome 70 (2020) no. 4, pp. 1205-1209. doi: 10.21136/CMJ.2020.0440-19
Cité par Sources :